| Model Number |
MAF-DM2 |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the coating of the image guide hose of the airway mobilescope had peeled off.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, a definitive root cause of the observed image guide hose coating peeling could not be determined, however, the issue was likely the result of repetitive use stress, external factors and of user handling/mishandling.The event may be detected/prevented by following the instructions for use sections below: maf-dm2, maf-gm2 chapter 3: preparation and inspection_3.6 inspecting the endoscope.Maf-tm2 instruction manual operation section.Olympus will continue to monitor field performance for this device.